JournalsprimsVol. 30, No. 5pp. 729–743

On <i>H</i><sup>∞</sup> Well-Posed Cauchy Problems for Some Weakly Hyperbolic Pseudo-differential Equations

  • Yasutoshi Shiozaki

    Kyoto University, Japan
On <i>H</i><sup>∞</sup> Well-Posed Cauchy Problems for Some Weakly Hyperbolic Pseudo-differential Equations cover
Download PDF

Cite this article

Yasutoshi Shiozaki, On <i>H</i><sup>∞</sup> Well-Posed Cauchy Problems for Some Weakly Hyperbolic Pseudo-differential Equations. Publ. Res. Inst. Math. Sci. 30 (1994), no. 5, pp. 729–743

DOI 10.2977/PRIMS/1195165582